# SDR SWAA2013013012136

- Difficulty date: January 28, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N684WN
- Make and model: Boeing 7373T0
- Aircraft serial: 23941
- Aircraft time: 74,100 hours, 63,437 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE LOWER FLAP REQUIRES REPOSITION.  REPOSITIONED R1 SLIDE PER MT325-61-06 AND MM
